# SDR R7MR34385

- Difficulty date: September 12, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N103LN
- Make and model: Snias AS350B3
- Aircraft serial: 3128
- Engine: Tmeca ARRIEL1
- System (JASC): 8010 · Engine Cranking
- Part: Switch
- Part number: 845UN1Q4AA5F
- Condition: Inoperative
- Location: Starter
- Part time: 293 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SWITCH INOPERATIVE.  START SWITCH FAULT CODE UPON SHUTDOWN.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.(K)
